MAUDE Adverse Event Report: MPRI DBS¿; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI DBS¿; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator (ins) for essential tremor.It was reported that high impedance was noticed on the extension on contact 0 during stage 2 intraoperative impedance check.Unknown if any environmental/external/patient factors that may have led or contributed to the issue.Diagnostics/troubleshooting included extension being disconnected and wiped clean on both the lead extension and battery insertion portion of the extension and reinserted.It still was showing a higher impedance on contact 0.Interventions/actions included getting a new extension and using that and it showed no problems with impedances so they implanted the new extension.The issue is reported to be resolved.The extension is in the possession of the hospital but is expected to be returned.No symptoms were reported.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Analysis of the extension (serial #: (b)(4)) revealed the extension had no anomalies associated with the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep), which was confirmed with the healthcare facility, reported there was no known reason for the high impedances.The extension was still at the hospital and waiting on paperwork for release to the manufacturer.No patient symptoms or further complications were anticipated.

Brand Name
DBS¿
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8378451
Report Number2649622-2019-03345
Device Sequence Number18887650
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2022
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer04/12/2019
08/13/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date04/24/2019
08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight109